Ibuprofen 7+ 200mg/5ml Oral Suspension 100ml

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Pain Relief

Ibuprofen 7+ 200mg/5ml Oral Suspension 100ml

Ibuprofen Seven Plus Pain Relief Oral Suspension (Double Strength) is used in children aged 7 to 12 years for the relief of fever and symptoms of cold, headache and dental pain, muscular or rheumatic pain.

Learn More...

    Quantity

£6.99

Inc. VAT

ESTIMATED DELIVERY : Wednesday 17 Jul - Standard Postage

Order Within : 0

Genuine branded medication

Private and confidential

No hidden fees

Discreet next day delivery

Ibuprofen Seven Plus Pain Relief Oral Suspension (Double Strength) is used in children aged 7 to 12 years for the relief of fever and symptoms of cold, headache and dental pain, muscular or rheumatic pain.

Learn More...
A little more about Ibuprofen 7+ 200mg/5ml Oral Suspension 100ml
Ibuprofen 7+ 200mg/5ml Oral Suspension 100ml: Things you need to know

Ibuprofen Seven Plus Pain Relief Oral Suspension 200mg/5ml (Double Strength). 

Each 5ml of oral suspension contains 200mg of Ibuprofen.

The active ingredient in this suspension is ibuprofen. Ibuprofen is part of a group of drugs known as NSAIDs, which stands for Non-Steroidal Anti-Inflammatory Drugs. This means that ibuprofen is a painkiller that can also help to reduce inflammation and swelling and bring down fever or high temperatures.

Ibuprofen can be used to help ease:

  • Fever (raised temperature)

  • Colds and Flu

  • Dental Pain

  • Toothache

  • Colds and influenza symptoms

  • Sore throat

  • Headache

  • Minor muscular aches and pains

Warnings and Precautions

DO NOT EXCEED STATED DOSE

NOT SUITABLE FOR CHILDREN UNDER 7 YEARS

Do not use for your child if:

  • They are allergic to any of the ingredients in this suspension

  • They have ever had a reaction after taking ibuprofen, aspirin, or any other NSAID medicines, e.g. asthma, runny nose, rash, swelling of face, tongue, lips, or throat

  • They are taking any other NSAID painkillers, or aspirin with a daily dose of more than 75mg

  • They have or have had stomach ulcers, perforations, or bleeding

  • They have severe heart, kidney, or liver failure

  • They have inherited problems coping with fructose/fruit sugar, as the body can make some fructose from the ingredient maltitol

  • They have a history of stomach bleeding or perforation after taking ibuprofen or other NSAIDs

Speak to your childs GP or Pharmacist before use if:

  • They are taking any other medication whether purchased or prescribed.

  • They have or have had high blood pressure, heart problems, or a stroke

  • They have a condition which may put you at risk of heart problems, e.g. diabetes, high cholesterol

  • They have asthma or any allergic disease of the lungs

  • They have or have had liver, kidney, or bowel problems

  • They are dehydrated

  • They have SLE (Systemic Lupus Erythematosus)

  • They suffer from chronic inflammatory bowel disease, e.g. Crohn’s disease, ulcerative colitis

  • They have chicken pox

Other medicines and Ibuprofen

Do not use if your child is taking:

  • Any other Ibuprofen containing medicines

  • Serotonin reuptake inhibitors

  • Ciclosporin or Tacrolimus

  • Diuretics

  • Anticoagulants

  • high blood pressure

  • Lithium

  • Methotrexate

  • Zidovudine

  • Corticosteroids

  • Cardiac glycosides

  • Mifepristone

  • Quinolone antibiotics

Ingredients

The active ingredient is Ibuprofen 

The other ingredients: Read packaging may differ depending on brand being sent


 


 

Dosage:

Please note, this is twice the strength of normal ibuprofen suspension and you should be careful that you use the correct dose.

Not to be taken with any other NSAID.

Take with food.

7-9 years: ONE 5ml spoonful no more than THREE times a day 

10-12 years: ONE and a half spoonfuls (7.5ml) no more than THREE times a day

 

Side effects that you should report to your childs GP or health care professional as soon as possible are:

  • allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue

  • redness, blistering, peeling, or loosening of the skin, including inside the mouth

  • severe stomach pain

  • signs and symptoms of bleeding such as bloody or black, tarry stools; red or dark-brown urine; spitting up blood or brown material that looks like coffee grounds; red spots on the skin; unusual bruising or bleeding from the eye, gums, or nose

  • signs and symptoms of a blood clot such as changes in vision; chest pain; severe, sudden headache; trouble speaking; sudden numbness or weakness of the face, arm, or leg

  • unexplained weight gain or swelling

  • unusually weak or tired

  • yellowing of eyes or skin

Side effects that usually do not require medical attention unless they are persistant:

  • bruising

  • diarrhea

  • dizziness, drowsiness

  • headache

  • nausea, vomiting

This list may not describe all possible side effects. 

If you have any concerns or queries regarding any side effects this medicine has caused or could cause you can call your GP or our pharmacist.

If you have any severe side effects stop use immediately and seek medical assitance as soon as possible.


 

sec box

100% Discreet Packaging

Your medication will arrive in our discreet plain packaging, so only you will know what's inside.
guarantee
If you find the exact treatment cheaper elsewhere, we will refund you the difference.
We promise our service is...
clock

Fast

Quick turnaround on all orders

delivery

Efficient

Same day dispatch with multiple couriers.

padlock

Secure

100% plain and secure delivery

img

Free UK Delivery on all Prescription Orders